Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Tickling sensation in feet, hands, sleeping pills, irritating. Visit doctor?

Hi, i am a 19 year old girl who is experiencing tickling sensations in my feet (mainly) and sometimes in my hands when I am trying to go to sleep. Usually I take sleeping pills because the pain is so irritating and all i want to do is sleep. I was wondering if this is cause by something or if I should make an appointment with my regular physician. Thank you.
Asked On : Tue, 22 May 2012
Answers:  2 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,

You have tickling sensation in your feet only in the night or throughout the day? Is there a particular position in which you get that sensation?

Is there any numbness involved. You may need thorough check up. Do not continue taking sleeping pills to fall asleep.

I would suggest rather than self medicating yourself why dont you make that appointment with your physician you are contemplating?

He/She might get some Blood tests and X ray of your spine and find out the real cause for you problem. Till then stop those pills.

Take care
Answered: Tue, 22 May 2012
I find this answer helpful
Sexologist Dr. Vijai Laxmi Agarwal's  Response
Hello Dear.
Welcome here on Health Care Magic Dot Com.
I am very much concern of your problem.
In my view
You have developed some addiction for sleeping pill.
Get your problem be evaluated by your family doctor.
And get proper treatment rather depend on sleeping pills.
So I will suggest you
To visit your gp.
Good luck.
Thanks
Answered: Tue, 22 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions